# SDR SWAA2018022620070

- Difficulty date: February 11, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 48,610 hours, 29,704 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 29.  REPAIRED WEB PER EA.
